×

zbMATH — the first resource for mathematics

On vector quasi-saddle points of set-valued maps. (English) Zbl 1138.90499
Eberhard, Andrew (ed.) et al., Generalized convexity, generalized monotonicity and applications. Proceedings of the 7th international symposium on generalized convexity and generalized monotonicity, Hanoi, Vietnam, August 27–31, 2002. New York, NY: Springer (ISBN 0-387-23638-4/hbk). Nonconvex Optimization and Its Applications 77, 311-319 (2005).
Summary: We prove some existence theorems of vector quasi-saddle point for a multivalued map with acyclic values. As a consequence of this result, we obtain an existence theorem of quasi-minimax theorem.
For the entire collection see [Zbl 1055.90002].

MSC:
90C47 Minimax problems in mathematical programming
90C30 Nonlinear programming
PDF BibTeX XML Cite